# SDR HEEA966898

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 212050207009
- Condition: Leakage
- Location: Top Center
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ACCEPTANCE CHECK ON FLOAT BAG, LEAKAGE ON TOP CENTER OF FLOAT BAG WAS DETECTED AT SEAM.
